# SDR AWXA200500740

- Difficulty date: June 6, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 59,750 hours, 36,526 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434362
- Part serial: 1356
- Condition: Delaminated
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DISBOND AREA AT OUTBOARD END OF RT INBOARD AFT FLAP UPPER AND LOWER SURFACE.  MAINTENANCE REMOVED DAMAGED AREA ON OUTBOARD END OF RT INBOARD AFT FLAP AND FABRICATED REPAIR DOUBLER AND REPAIR CORE IAW BOEING 737-300 SRM 51-70-10-0 FIG 16.  BONDED FABRICATED REPAIR PARTS TO THE OUTBOARD END OF THE RT INBOARD AFT FLAP IAW BOEING 737-300 SRM 51-70-10-0, REPAIR 7, FIG 16.
